# SDR U2RA2021092000053

- Difficulty date: September 20, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Boeing 747412
- Aircraft serial: 25068
- Aircraft time: 86,832 hours, 15,063 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Part number: 3450490141
- Part serial: 31279F1
- Condition: Discharged
- Location: Zone 300
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

DURING TAXI - AIRCRAFT BLOCKING IN, THE APU FIRE WARNING CAME ON. FIRE HANDLE WAS PULLED BUT BOTTLE NOT DISCHARGED.  POST EVENT INSPECTION FOUND NO INDICATION OF A FIRE HAVING OCCURRED IN APU COMPARTMENT. ALSO DISCOVERED THAT APU FIRE BOTTLE HAD BEEN DISCHARGED "AUTOMATICALLY".  SYSTEM WAS SUBSEQUENTLY DEFERRED.  ON 09/23/2021, THE APU FIRE BOTTLE AND SQUIB WERE REPLACED WITH NO FURTHER ABNORMAL INDICATIONS NOTED.
